en
Scientific article
French

Décroissance rapide de la distribution f[lambda]

Published inCompositio mathematica, vol. 110, no. 3, p. 277-290
Publication date1998
Citation (ISO format)
BARLET, Daniel, MAIRE, Henri Michel. Décroissance rapide de la distribution f[lambda]. In: Compositio mathematica, 1998, vol. 110, n° 3, p. 277–290. doi: 10.1023/A:1000220908077
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0010-437X
450views
0downloads

Technical informations

Creation11/29/2010 2:47:00 PM
First validation11/29/2010 2:47:00 PM
Update time03/14/2023 4:09:45 PM
Status update03/14/2023 4:09:45 PM
Last indexation01/15/2024 9:54:03 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack